On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. (Summary).
Aequationes mathematicae, Tome 41 (1991) no. 2-3, p. 122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
comparison principle arguments, maximal solutions, flat metric, metric of negative scalar curvature, quasihyperbolic metric, isoperimetric inequality
@article{AM2_1991__41_2-3_137400,
author = {C. Bandle and H. Leutwiler},
title = {On a quasilinear elliptic equation and a {Riemannian} metric invariant under {M\"obius} transformations. {(Summary).}},
journal = {Aequationes mathematicae},
pages = {122--122},
year = {1991},
volume = {41},
number = {2-3},
zbl = {0763.35033},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__41_2-3_137400/}
}
TY - JOUR AU - C. Bandle AU - H. Leutwiler TI - On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. (Summary). JO - Aequationes mathematicae PY - 1991 SP - 122 EP - 122 VL - 41 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/AM2_1991__41_2-3_137400/ ID - AM2_1991__41_2-3_137400 ER -
%0 Journal Article %A C. Bandle %A H. Leutwiler %T On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. (Summary). %J Aequationes mathematicae %D 1991 %P 122-122 %V 41 %N 2-3 %U http://geodesic.mathdoc.fr/item/AM2_1991__41_2-3_137400/ %F AM2_1991__41_2-3_137400
C. Bandle; H. Leutwiler. On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. (Summary).. Aequationes mathematicae, Tome 41 (1991) no. 2-3, p. 122. http://geodesic.mathdoc.fr/item/AM2_1991__41_2-3_137400/